# SDR SWAA2020012240684

- Difficulty date: January 12, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A81090114
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ABOVE LOWER SKIN ANGLE CRACKED AT BS 860, LBL 10. R&R ANGLE PER SRM.
